MathSciNet Relay Station
MathSciNet bibliographic data
MR991101 57M25 (57N13)
Freedman, Michael H.; Lin, Xiao-Song On the $(A,B)$-slice problem. Topology 28 (1989), no. 1, 91–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement